ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRF-385 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain, rupture, weight gain, skin rash, inflammation/irritation-ndr, autoimmune/connective tissue disorder-ndr, anxiety-product/procedure.
Event or Problem Description
Patient reported left side "pain in the breast about 6 months ago".Patient later reported "possible rupture", "weight gain", "skin rash", "inflammation in legs", "auto immune disease" and removal of the textured breast implant due to the patient¿s concern with the product.The events of auto immune disease and inflammation in legs are not device related.Device remains implanted.